# SDR AALA2019112769003

- Difficulty date: November 25, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N155UW
- Make and model: Airbus A321-211
- Aircraft serial: 5659
- Aircraft time: 22,266 hours, 8,823 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4R JUMPSEAT FLASHLIGHT INOPERABLE. MAINTENANCE REPLACED FLASHLIGHT PER AMM 25-65-00.
